MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads Cooling Kit

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads Cooling Kit
Catalog Number 317-09-02
Medical Device Problem Codes Nonstandard Device (1420); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic gel thigh pad clear inputs would not fit into the fluid delivery lines.Too big.It almost looks like there's additional plastic around the input that caused it not to fit.They opened a new kit, and everything worked fine.Per follow up information received via mail on 12feb2026, the defective pad was the right leg pad.They had to open another entire set.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Arctic Gel Pads Cooling Kit
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville GA 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24388977
Report Number1018233-2026-00987
Device Sequence Number13391541
Product Code DWJ
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09-02
Device Lot NumberNGKS3025
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown